I injured my knee last Aug 2005 which subsequently required surgery in November 2005. I took Norco 7.5/325 for about 5 months and stopped a month ago. Just about that same time I started feeling Ill with fever nausea and heachache. My infant son also at the same time became ill with fever runny nose grabbing his ears and and the Pedicatrician gave him amoxicillan.
I am still not feeling well, the nausea has subsided but the constant ringing in my ears, headache and this low grade fever of 99.5-11.4 are still present. I have had the fever for 3 weeks and 3 days. I went to see my family physician and was honest about my feelings of concern for being in withdrawl. He was aware of my injury and knew I was being treated by an ortho. He tells me I have a viral infection and it is not uncommom to have a low grade fever for up to 6-8 weeks. I don't mean to question his diagnosis but maybe he is not very familiar with withdrawl symptoms, and it possible he is correct. But I wanted to see if someone else could rule out withdrawl. My symtoms for 3 weeks now are ringing in both ears which is distracting, fever of 99.5-100.4 slightly decreased mental alertness and a headache. Do you think you could offer a opinion on these symptoms?
I appologize for writing so much and I thank you in advance for your time and response.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.